# SDR IPXA2018042729000

- Difficulty date: April 19, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 16,778 hours, 10,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A2557066900000
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD UPPER FRAME SUPPORT AT FRAME 38.2, LBL 60 CRACKED.   REMOVED AND REPLACED IAW SRM 51-40-21
